The Annals of Probability

Residual Life Time at Great Age

A. A. Balkema and L. de Haan

Full-text: Open access

Abstract

The asymptotic behaviour of the residual life time at time $t$ is investigated (for $t \rightarrow \infty$). We derive weak limit laws and their domains of attraction and treat rates of convergence and moment convergence. The presentation exploits the close similarity with extreme value theory.

Article information

Source
Ann. Probab. Volume 2, Number 5 (1974), 792-804.

Dates
First available: 19 April 2007

Permanent link to this document
http://projecteuclid.org/euclid.aop/1176996548

JSTOR
links.jstor.org

Digital Object Identifier
doi:10.1214/aop/1176996548

Mathematical Reviews number (MathSciNet)
MR359049

Zentralblatt MATH identifier
0295.60014

Subjects
Primary: 60F05: Central limit and other weak theorems
Secondary: 62N05: Reliability and life testing [See also 90B25]

Keywords
Residual life time regular variation distribution tail extreme value theory

Citation

Balkema, A. A.; de Haan, L. Residual Life Time at Great Age. The Annals of Probability 2 (1974), no. 5, 792--804. doi:10.1214/aop/1176996548. http://projecteuclid.org/euclid.aop/1176996548.


Export citation